Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

One-Parameter Families and Nets of Plane Curves

E. J. Wilczyski
Transactions of the American Mathematical Society
Vol. 12, No. 4 (Oct., 1911), pp. 473-510
DOI: 10.2307/1988790
Stable URL:
Page Count: 38
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 7 references.

  • This reference contains 2 citations:
    • LILIENTHAL, Grundlage einer Krümmungslehre der Kurvenscharen, Leipzig, 1896
    • Vorlesungen über Differentialgeometrie, Leipzig, 1908.
  • This reference contains 2 citations:
    • SCHEFFERS, Kgl. Siich8ische Gesellschaft der Wis8en8chaften, Berichte, vol. 57 (1905)
    • Mathematische Annalen, vol. 60 (1905).
  • *
    E. J. WILCZYNSKI. Projective Differential Geometry of Curved Surfaces. Five memoirs. These Transactions, 1907-1909.
  • *
    E. J. WILCZYNSKI, Pro- jective Differential Geometry, pp. 86-9G.
  • *
    Loc. cit., pp. (58), (59), (88).
  • *
    E. J. WILCZYNSKI, Projective Differential Geometry, pp. 58, 59.
  • Ibid., p. 65.